Sunday, December 21, 2008


Well I took the Seroquel on friday and had much the same affect. Last night I took half and still struggled to get out of bed and prise my eyes open, but was alive by 10am. I feel so lethargic. I don't know how I can continue with the Seroquel (quetiapine) and manage to get up at 6.30 to get things ready and go to work. Surely this drug is suited to people who don't have these commintments.

Anyway, will discuss with CC when she comes tommorow. I'm going into work tuesday then am off til the 6th January, or longer if I am given my P45 for that absence.

This weekend have been busy tidying and going food shopping for the big day, which has been a struggle considering the zombie mode the drugs have left me in, but managed to get everything I think. I'm not too bothered about Christmas. I will try and make it as nice a day as possible for my son, but the thing I'm dreading is New Year.

A NEW YEAR, to me pulls me into a state of unease. Despair at how unproductive this year has been, remembrance of all the resolutions broken, goals unachieved and time passing. And a fear that 2009 will be the same, or worse. And I swore I wouldn't be here for 2009. I was convinced, and here I am, just 10 days away. I rather think I will be here, mostly because I am that sedated that I don't have the energy to be proactive in my thoughts. The thoughts are there, but everything, including those old coping mechanism seem too much effort. Is that how the drugs work? swapping suicidal tendancies for catatonia? Maybe. But then what happens when the drugs wear off, or I stop them in order to hold down a job? I think I know the answer, it is after all 'what I do' and the drugs are a temporary barrier, a road block that I will one day crash through.

SO HERE'S to 2009. 52 weeks, 365 Days, and 8760 hours. Use them Wisely.

3 comments:

Lola Snow said...

Lets leave all the What if's and But's to one side. You are still here, that's enough for now. I hope that 2009 is a better year for all of us.

Lola x

Mandy said...

Hallo Sweetie

Thought I would drop by just in case. My usual erraticness having been replaced with summat else (Obvious but no less pxssy to deal with).

I have put the future in a box in the back of the wardrobe. Not that I have looked that far ahead for a long time but getting through the now is, I think, a big enough achievement to be striving for.

and yep I know is best to live in the "Now" but the now has to be liveable in. Am I making any sense here or am I babbling away into my own confusion?

Nah! Don't answer.

See you are still playing the balancing act game with the meds. Perhaps you should go for the demoninator with the least bad effects. Are you on tabbies? And if so can you cut them into quarters? As a passed mistress in the art of tabby cutting know that it can lead to bits flying everywhere and then trails of bits that come to light when you do a massive hoover (the one where you go under rugs and chairs and all that...The Big Suck Job and no double entrendre intended)

In acute care, a nurse told me that it was impossible to cut lozees into quarters. Little did she know. Ha!

Right, sodding off now. Good luck with care co-ordinator and chat soon xxx

Polar Bear said...

Yeah Seroquel is sedating. I'm taking 400mg in the evenings and 200mg. It took many years before my body adapted to it and I felt much better in the mornings. I was a zombie for a long time.

It still catches me off guard sometimes - I'm apt to fall asleep sometimes at work.